# SDR UPS01834800

- Difficulty date: January 25, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 64,392 hours, 25,744 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 576960039
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1&3, LEFT WING L/E LOWER INTERNAL DOUBLER IS CRACKED AT XFS 572.5.  REMOVED, FABRICATED, AND REPLACED DOUBLER IAW DWG 5769600, AND SRM 51-1-20D, 51-1-21, AND REPAIRED CRACKED SKIN IAW EO DC8-5720-7767A.
